Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 30, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this flash flood warning at May 15, 2015, 12:04 PM CDT for DeWitt County, Gonzales County, Karnes County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 15, 2015, 12:04 PM CDT (17:04 UTC)
- Expired
- May 15, 2015, 3:00 PM CDT
- In force
- 3 hr
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties DeWitt County, TX, Gonzales County, TX, Karnes County, TX
The radar
The Austin/San Antonio radar (KEWX), 96 km from the middle of the area, began a volume at 17:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 15, 1:00 PM CDT | FLASH FLOOD | Yorktown, TX | FLOODED ROAD AT HWY 72 AND 119 AS WELL AS SEVERAL OTHER ROADS AROUND THE CITY |
| May 15, 1:57 PM CDT | HEAVY RAIN 1 | 3 Ese Cuero, TX | THREE QUARTERS OF AN INCH FELL IN THE PAST 60 MINUTES |
| May 15, 2:10 PM CDT | FLASH FLOOD | Yorktown, TX | HIGH WATER RESCUE BETWEEN YORKTOWN AND NORDHEIM NEAR FM240 AND GOHLKE SCHOOL ROAD WHERE TWO FEET OF WATER IS OVER THE ROADWAY |
| May 15, 2:10 PM CDT | FLASH FLOOD | Yorktown, TX | HIGH WATER RESCUE IN PROGRESS BETWEEN YORKTOWN AND NORDHEIM...EXACT LOCATION NOT PROVIDED AT THIS TIME |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 5.1 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1947 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 589 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 28 m²/s²
- 0-3 km storm-relative helicity
- 59 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
115
WGUS54 KEWX 151704
FFWEWX
TXC123-177-255-152000-
/O.NEW.KEWX.FF.W.0030.150515T1704Z-150515T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1204 PM CDT FRI MAY 15 2015
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
DEWITT COUNTY IN SOUTH CENTRAL TEXAS...
SOUTHEASTERN GONZALES COUNTY IN SOUTH CENTRAL TEXAS...
KARNES COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 300 PM CDT
* AT 1203 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING IS EXPECTED TO
BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CUERO...YOAKUM...KENEDY...YORKTOWN...RUNGE...SMILEY...NORDHEIM...
THOMASTON...CHEAPSIDE...GILLETT...HOCHHEIM...WESTHOFF...DREYER...
COTTON PATCH...CONCRETE...NEW DAVY...CHOATE...TERRYVILLE...GRUENAU
AND EDGAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2888 9732 2892 9739 2892 9743 2867 9778
2869 9786 2872 9792 2870 9799 2869 9801
2870 9801 2872 9802 2881 9782 2907 9794
2908 9793 2928 9764 2939 9725 2910 9698
$$
HAMPSHIRE1 follow-up statement
344
WGUS74 KEWX 151826
FFSEWX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
126 PM CDT FRI MAY 15 2015
TXC123-177-255-152000-
/O.CON.KEWX.FF.W.0030.000000T0000Z-150515T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DEWITT TX-GONZALES TX-KARNES TX-
126 PM CDT FRI MAY 15 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR
DEWITT...SOUTHEASTERN GONZALES AND KARNES COUNTIES...
AT 120 PM CDT...DOPPLER RADAR INDICATED A 20 MILE WIDE BAND OF
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA OF
DEWITT...GONZALES AND KARNES COUNTY. FLASH FLOODING MAY ALREADY BE
OCCURRING OVER EASTERN KARNES AND WESTERN DEWITT COUNTY...WHERE
RADAR ESTIMATES SUGGEST 2 INCHES OR MORE OF RAIN OVER SATURATED
SOILS.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CUERO...YOAKUM...KENEDY...YORKTOWN...RUNGE...SMILEY...NORDHEIM...
THOMASTON...CHEAPSIDE...GILLETT...HOCHHEIM...WESTHOFF...DREYER...
COTTON PATCH...CONCRETE...NEW DAVY...CHOATE...TERRYVILLE...GRUENAU
AND EDGAR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT ENTER OR CROSS FLOWING WATER OR WATER OF UNKNOWN DEPTH.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 2888 9732 2892 9739 2892 9743 2867 9778
2869 9786 2872 9792 2870 9799 2869 9801
2870 9801 2872 9802 2881 9782 2907 9794
2908 9793 2928 9764 2939 9725 2910 9698
$$
MOWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 15, 9:30 AM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 15, 9:30 AM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 930 AM CDT FRI MAY 15 2015 .UPDATE... WE HAVE UPDATED THE FORECAST TO INCREASE RAINFALL CHANCES FOR AREAS ALONG AND EAST OF I-35 THROUGH THIS MORNING. BACK-BUILDING THUNDERSTORMS NOTED ACROSS THE RIO GRANDE PLAINS...BUT THIS ACTIVITY SHOULD SLOWLY TRANSLATE EAST TODAY. WATER VAPOR SATELLITE LOOP SHOWS MID-LEVEL DRYING COMING IN FROM THE WEST. GIVEN PERSISTENT SOUTHEASTERLY FLOW AND DAYTIME HEATING...AM CONCERNED ABOUT ANOTHER ROUND OF CONVECTION DEVELOPING TO OUR WEST THIS AFTERNOON. WE/LL CONTINUE TO MONITOR CAREFULLY AND AWAIT 12Z MODEL DATA. && .PREV DISCUSSION... /ISSUED 657 AM CDT FRI MAY 15 2015/ AVIATION... /12Z TAF UPDATE/ SLOW MOVING COMPLEX WILL BRING A ROUND OF TSRA THROUGH THE I-35 TERMINALS THROUGH 14-16Z WITH A WEAK MCV TO BRING IMPROVEMENTS TO POSSIBLY VFR SKIES AT SAT/SSF BY 14Z. IMPROVEMENTS WILL BE SLOWER TO COME BY AT AUS WHERE ADDITIONAL TRAILING CONVECTION EXTENDS DEEP INTO THE HILL COUNTRY. NO CONVECTION IS ACCOUNTED FOR IN THE DRT TAF AS ONLY SOME ISOLATED ACTIVITY IS EXPECTED TO FORM...WITH NO GOOD MODEL SIGNALS ON TIMING. SATURATED LOW LEVELS SHOULD LEAD TO QUICK LOW CLOUD FORMATION THIS EVENING WITH MANY AREAS FALLING INTO IFR OR LOWER LEVELS WITH BOTH CIGS AND PATCHY FOG AFTER MIDNIGHT. PREV DISCUSSION... /ISSUED 546 AM CDT FRI MAY 15 2015/ UPDATE... THE RAINS HAVE ENDED ACROSS THE EDWARDS PLATEAU. THERE MAY BE SOME LIGHT RAIN IN THE NEXT FEW HOURS. HOWEVER...FLASH FLOODING IS NO LONGER EXPECTED AND THE FLASH FLOOD WATCH FOR EDWARDS...REAL AND VAL VERDE COUNTIES HAS BEEN CANCELLED. ALSO...HAVE TRIMMED DOWN EXPECTED RAINFALL AMOUNTS IN THE REMAINING WATCH AREA TO 1 TO 3 INCHES WITH ISOLATED ADDITIONAL 4 INCHES SINCE THE MCS HAS BECOME MORE PROGRESSIVE. PREV DISCUSSION... /ISSUED 402 AM CDT FRI MAY 15 2015/ SHORT TERM (TODAY THROUGH SATURDAY)... AN OUTFLOW BOUNDARY DEVELOPED AN MCS ACROSS THE RIO GRANDE PLAINS THURSDAY EVENING. AN UPPER LEVEL SHORTWAVE BRINGING MOISTURE FROM THE EASTERN PACIFIC AND STRONG DIFFLUENCE ALOFT ALONG WITH A SOUTHEASTERLY LOWER LEVEL FLOW BRINGING MOISTURE FROM THE GULF OF MEXICO MAINTAINED THE MCS OVERNIGHT. RADAR TRENDS SHOW THE MCS STARTING TO MOVE EAST. EXPECT IT TO MAKE IT TO THE I-37 CORRIDOR THIS MORNING BEFORE IT WEAKENS. THE I-37 CORRIDOR AREA HAD VERY HEAVY RAINS THURSDAY AFTERNOON INTO EVENING MAKING THE SOILS EVEN MORE SATURATED FROM RECENT RAINS. EXPECT RAINFALL AMOUNTS OF 2 TO 4 INCHES WITH ISOLATED ADDITIONAL AMOUNTS UP TO 6 INCHES POSSIBLE. AS A RESULT...HAVE EXPANDED THE FLASH FLOOD WATCH TO INCLUDE SAN ANTONIO AND BEXAR COUNTY SOUTHEAST TO ATASCOSA...KARNES AND WILSON COUNTIES. EXPECT THE MCS TO WEAKEN BY MIDDAY WITH THE WATCH EXPIRING AT NOON. STRONG TO SEVERE STORMS ARE ALSO POSSIBLE WITH THE MCS. THE UPPER LEVEL SHORTWAVE WILL LINGER OVER SOUTH CENTRAL TEXAS INTO THE AFTERNOON AND HAVE MAINTAINED HIGH POPS THROUGH TODAY. THE SHORTWAVE MOVES TO THE NORTHEAST WHILE THE AIRMASS STABILIZES TONIGHT. HAVE RETAINED SLIGHT CHANCE POPS AS AMPLE MOISTURE LINGERS. AN UPPER LEVEL TROUGH CURRENTLY CENTERED JUST OFF POINT CONCEPTION ALONG THE SOUTHERN CALIFORNIA COAST WILL MOVE ACROSS THE DESERT SOUTHWEST INTO THE ROCKIES ON SATURDAY. UPWARD FORCING INCREASES LEADING TO CHANCE POPS WITH SOME STRONG STORMS AND LOCALLY HEAVY RAINS POSSIBLE. LONG TERM (SATURDAY NIGHT THROUGH THURSDAY)... THE UPPER LEVEL TROUGH MOVES NORTHEAST ACROSS THE PLAINS SATURDAY NIGHT INTO SUNDAY WHILE ANOTHER UPPER LEVEL TROUGH DROPS SOUTH OFF THE WEST COAST. THE UPPER LEVEL JET BECOMES MORE ACTIVE WITH THE DRYLINE MOVING TO THE EAST. POPS WILL INCREASE AGAIN SATURDAY NIGHT IN THE NORTH AND ALL AREAS ON SUNDAY. STRONG TO SEVERE STORMS AND LOCALLY HEAVY RAINS ARE POSSIBLE. SOME FLOODING MAY RESULT FROM STORMS TRAINING OVER THE SAME AREAS. THE HIGH POPS CONTINUE INTO MONDAY WHEN A COLD FRONT MAY MOVE INTO CENTRAL TEXAS PROVIDING ADDITIONAL UPWARD FORCING. THIS NEXT WEST COAST UPPER LEVEL TROUGH MOVES INLAND ON MONDAY AND THEN INTO THE NORTHERN ROCKIES BY WEDNESDAY...REPLACED BY YET ANOTHER UPPER LEVEL TROUGH THAT APPROACHES THE WEST COAST THAT WILL MOVE INTO THE SOUTHWESTERN STATES ON FRIDAY. WILL MAINTAIN POPS FOR ALL OF NEXT WEEK DUE TO THESE FEATURES AND OTHER WEAKER DISTURBANCES IN THE SOUTHWESTERLY FLOW ALOFT. LOOKING AHEAD TO THE MEMORIAL DAY WEEKEND...THE MODELS INDICATE AT LEAST SLIGHT CHANCE POPS AS THE PATTERN CONTINUES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 82 71 85 72 83 / 80 20 30 50 60 AUSTIN BERGSTROM INTL AIRPORT 82 71 84 73 84 / 80 20 30 40 60 NEW BRAUNFELS MUNI AIRPORT 82 70 84 72 83 / 80 20 30 30 60 BURNET MUNI AIRPORT 80 69 82 70 81 / 60 20 40 70 70 DEL RIO INTL AIRPORT 83 71 87 69 85 / 30 20 30 50 40 GEORGETOWN MUNI AIRPORT 80 70 83 71 82 / 70 20 40 60 70 HONDO MUNI AIRPORT 82 71 85 72 83 / 80 20 30 40 60 SAN MARCOS MUNI AIRPORT 81 71 85 72 83 / 80 20 30 30 60 LA GRANGE - FAYETTE REGIONAL 82 72 85 74 85 / 80 20 30 20 40 SAN ANTONIO INTL AIRPORT 82 71 84 72 83 / 80 20 30 40 60 STINSON MUNI AIRPORT 83 72 86 73 84 / 80 20 30 40 50 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BEXAR...DIMMIT...FRIO...KARNES...KERR... KINNEY...MAVERICK...MEDINA...UVALDE...WILSON...ZAVALA. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...24 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, May 15, 6:17 AM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 617 AM CDT FRI MAY 15 2015 TXZ171>173-183>194-202>209-217>225-228-161130- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 617 AM CDT FRI MAY 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TODAY AND TONIGHT. A FLASH FLOOD WATCH IS IN EFFECT THROUGH NOON CDT TODAY FROM THE RIO GRANDE PLAINS AND THE CENTRAL HILL COUNTRY TO THE I-37 CORRIDOR...INCLUDING THE SAN ANTONIO AREA. THE FLOOD THREAT AREA IS GENERALLY ALONG AND SOUTH OF A LINE FROM BRACKETTVILLE TO CONCAN TO MOUNTAIN HOME TO LEON SPRINGS TO STOCKDALE. EXPECT A SLOW MOVING THUNDERSTORM COMPLEX TO PRODUCE LOCALLY HEAVY RAINFALL AMOUNTS OF 1 TO 3 INCHES WITH ISOLATED HIGHER TOTALS AROUND 4 INCHES. THESE HEAVY RAINS WILL FALL OVER AREAS WHERE SOILS AND NORMALLY DRY CREEK BEDS ARE SATURATED FROM RECENT RAINFALL...PRODUCING FLASH FLOODING AND RAPID RISES OF CREEKS AND STREAMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A STORMY AND WET PATTERN CONTINUES WITH CHANCES OF THUNDERSTORMS THROUGH THURSDAY. THERE IS A POTENTIAL FOR LOCALLY HEAVY RAINS AND STRONG TO POSSIBLY SEVERE STORMS...ESPECIALLY SUNDAY INTO MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED FOR TONIGHT...BUT MAY BE NEEDED SUNDAY INTO MONDAY.
In the hours before
Local storm report, May 15, 9:10 AM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
910 AM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD CRYSTAL CITY 28.69N 99.83W
05/15/2015 ZAVALA TX EMERGENCY MNGR
US 83 CLOSED IN CRYSTAL CITY BETWEEN 6-7 AM DUE TO
WATER OVER ROAD AFTER 4-5 INCHES OF RAIN FELL.
&&
EVENT NUMBER EWX1500378
LJHLocal storm report, May 15, 9:14 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
914 AM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD LA PRYOR 28.95N 99.85W
05/15/2015 ZAVALA TX LAW ENFORCEMENT
US HWY 83 AND US HWY 57 CLOSED ALONG WITH OTHER MAIN FM
ROADS DUE TO HEAVY RAINFALL.
&&
EVENT NUMBER EWX1500379
LJHLocal storm report, May 15, 9:19 AM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
919 AM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 AM FLASH FLOOD 2 NNE GARNER STATE PARK 29.60N 99.73W
05/15/2015 UVALDE TX LAW ENFORCEMENT
FM 1050 CLOSED NEAR GARNER STATE PARK DUE TO HEAVY
RAINFALL.
&&
EVENT NUMBER EWX1500380
LJHLocal storm report, May 15, 10:18 AM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1018 AM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 AM HEAVY RAIN BIG WELLS 28.57N 99.57W
05/15/2015 M4.70 INCH DIMMIT TX CO-OP OBSERVER
HEAVY RAIN FELL FROM 530AM TO 915AM
&&
EVENT NUMBER EWX1500381
SBSLocal storm report, May 15, 11:51 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1151 AM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 AM FLASH FLOOD KARNES CITY 28.89N 97.90W
05/15/2015 KARNES TX LAW ENFORCEMENT
HWY 181 SOUTH OF 1144 CLOSED DUE TO WATER...ALSO STREET
FLOODING PROBLEMS REPORTED IN KENEDY
&&
EVENT NUMBER EWX1500382
SBSLocal storm report, May 15, 11:57 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1157 AM CDT FRI MAY 15 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM FLASH FLOOD 8 S KENEDY 28.70N 97.85W
05/15/2015 KARNES TX TRAINED SPOTTER
REPORTED WATER ACROSS HWY 181 AND LOCAL BUSINESSES HAD
3 INCHES OF WATER FLOWING THROUGHOUT THE PROPERTY
&&
EVENT NUMBER EWX1500383
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 7:05 PM CDT | Special Weather Statement | EWX | Medina | 25 min |
| May 14, 7:15 PM CDT | Special Weather Statement | EWX | Burnet | 45 min |
| May 14, 7:33 PM CDT | Special Weather Statement | EWX | Karnes | 57 min |
| May 14, 8:08 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 52 min |
| May 14, 8:16 PM CDT | Severe Thunderstorm Warning | EWX | Uvalde | 29 min |
| May 14, 8:19 PM CDT | Special Weather Statement | EWX | Maverick | 26 min |
| May 14, 8:24 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 36 min |
| May 14, 8:37 PM CDT | Special Weather Statement | EWX | Karnes | 38 min |
| May 14, 8:44 PM CDT | Severe Thunderstorm Warning | EWX | Real, Uvalde | 46 min |
| May 14, 8:49 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick | 26 min |
| May 14, 8:55 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 35 min |
| May 14, 8:58 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 32 min |
| May 14, 9:13 PM CDT | Special Weather Statement | EWX | Kinney | 32 min |
| May 14, 9:15 PM CDT | Severe Thunderstorm Warning | EWX | Kinney | 45 min |
| May 14, 9:23 PM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 37 min |
| May 14, 9:30 PM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 60 min |
| May 14, 9:39 PM CDT | Severe Thunderstorm Warning | EWX | Real | 14 min |
| May 14, 9:48 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 27 min |
| May 14, 9:59 PM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 2 hr |
| May 14, 10:02 PM CDT | Special Weather Statement | EWX | Kinney | 28 min |
| May 14, 10:04 PM CDT | Special Weather Statement | EWX | Maverick | 26 min |
| May 14, 10:15 PM CDT | River Flood Warning | EWX | Karnes | 16 hr |
| May 14, 10:33 PM CDT | Special Weather Statement | EWX | Maverick, Zavala | 42 min |
| May 14, 11:12 PM CDT | Special Weather Statement | EWX | Uvalde, Zavala | 63 min |
| May 15, 12:02 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| May 15, 12:47 AM CDT | Severe Thunderstorm Warning | EWX | Maverick, Zavala | 43 min |
| May 15, 1:30 AM CDT | Special Weather Statement | EWX | Uvalde | 30 min |
| May 15, 2:28 AM CDT | Special Weather Statement | EWX | Zavala | 32 min |
| May 15, 2:55 AM CDT | Severe Thunderstorm Warning | EWX | Zavala | 50 min |
| May 15, 3:01 AM CDT | Flash Flood Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 3 hr |
| May 15, 3:32 AM CDT | Tornado Warning | EWX | Frio, Zavala | 28 min |
| May 15, 4:00 AM CDT | Special Weather Statement | EWX | Frio | 45 min |
| May 15, 4:21 AM CDT | Areal Flood Advisory | EWX | Frio | 3 hr |
| May 15, 4:30 AM CDT | Special Weather Statement | EWX | Zavala | 30 min |
| May 15, 4:46 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 44 min |
| May 15, 5:12 AM CDT | Areal Flood Advisory | EWX | Dimmit, Zavala | 2 hr |
| May 15, 5:29 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Zavala | 46 min |
| May 15, 5:39 AM CDT | Areal Flood Advisory | EWX | Medina | 111 min |
| May 15, 6:01 AM CDT | Flash Flood Warning | EWX | Dimmit, Kinney, Maverick, Uvalde, Zavala | 119 min |
| May 15, 6:14 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit | 31 min |
| May 15, 7:12 AM CDT | Areal Flood Advisory | EWX | Frio | 2 hr |
| May 15, 7:16 AM CDT | Areal Flood Advisory | EWX | Medina | 119 min |
| May 15, 7:56 AM CDT | Areal Flood Advisory | EWX | Atascosa, Dimmit, Frio, Maverick, Medina, Uvalde and 1 more | 4 hr |
| May 15, 8:16 AM CDT | Areal Flood Advisory | EWX | Blanco, Burnet, Hays, Travis, Williamson | 3 hr |
| May 15, 8:26 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bexar, Comal, Guadalupe, Karnes, Kendall and 1 more | 4 hr |
| May 15, 8:38 AM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Fayette, Hays, Lee, Travis and 1 more | 4 hr |
| May 15, 8:46 AM CDT | River Flood Warning | EWX | Frio | 66 hr |
| May 15, 9:50 AM CDT | Flash Flood Warning | EWX | Karnes, Wilson | 4 hr |
| May 15, 12:05 PM CDT | Special Weather Statement | EWX | DeWitt | 55 min |
| May 15, 12:51 PM CDT | Special Weather Statement | EWX | DeWitt | 54 min |
| May 15, 2:33 PM CDT | River Flood Warning | EWX | Karnes | 17 hr |
| May 15, 2:33 PM CDT | River Flood Warning | EWX | Karnes | 17 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.